# SDR ASAA2021062835203

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 27,986 hours, 8,913 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Detached
- Location: Fire Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG FIRE SW #2 DOES NOT LIGHT UP DURING FIRE TEST. GROUNDED - YES. FOUND #2 ENG FAN UPPER B TERMINAL DETACHED. CRIMPED NEW TERMINAL ON REF 737SWPM 20-30-11. FIRE TEST OPS NORMAL.
